# SDR CA001214006

- Difficulty date: November 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GO10
- Condition: Malfunctioned
- Location: Min Bay
- Part time: 9,354 hours, 3,021 cycles
- Component: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, MIN BAY SMOKE INDICATION APPEARED, THEN DISAPPEARED AFTER 10 SECONDS. FLIGHT CREW CHECKED MIN BAY SNIFFER TUBE SYSTEM, NO SMOKE WAS DETECTED. CREW ELECTED TO RETURN TO BASE. ON GROUND NO EVIDENCE OF SMOKE OR BURNING COULD BE FOUND AND SYSTEM TESTED SERVICEABLE. SMOKE DETECTOR 12WA REPLACED AS PER AMM 26-15-12. OFF PART NUMBER 2-2610-9-0003 SERIAL NUMBER 0605, ON SERIAL NUMBER 0673. AVIIONICS, CARGO SMOKE DETECTION TEST COMPLETED. SYSTEM CHECK SERVICEABLE.
